MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP Medline Industries, Inc.; CHS LARGE BASIN PACK

MEDLINE INDUSTRIES LP Medline Industries, Inc.; CHS LARGE BASIN PACK
Model Number DYNJCHSB10
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility during a procedure the bovie tip 'arced' and the patient was burned and required stitches on their lip.
 
Additional Manufacturer Narrative
According to the facility during a procedure the bovie tip 'arced' and the patient was burned and required stitches on their lip.The sample was returned and a thorough evaluation was performed.A definitive root cause could not be determined.No additional information is available.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline Industries, Inc.
Common Device Name
CHS LARGE BASIN PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key14138339
Report Number1423395-2022-00012
Device Sequence Number6254190
Product Code LRO
UDI-Device Identifier10888277538931
UDI-Public10888277538931
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNJCHSB10
Device Catalogue NumberDYNJCHSB10
Device Lot Number22BDA560
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2022
Initial Report FDA Received Date04/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale